# SDR DXTA2025101305277

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 14,232 hours, 10,887 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT FLOOR EMERGENCY LIGHTS ARE EXTREMELY DIM. ALL OTHER LIGHTS ARE BRIGHT. WHEN THE FLOOR LIGHTS ARE TAPPED, THEY GET BRIGHT FOR A SECOND THEN RETURNS TO BEING DIM.   NSPECTED THE LIGH CONNECTION AND FOUND SPLICE END TO BE DAMAGED.  RE-SPLICED THE DAMAGED END OF THE T WIRE IAW CE-560XL AMM 20-00-00. OPS CHECK GOOD.
